# SDR GAIA01142ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT IT WAS DISCOVERED AT THE FORWARD ELECTRONIS COMPARTMENT, ZONE 11.2, STATION 196.5, RIGHT FRAME CRACKED WITH A PIECE OF MATERIAL MISSING.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 196.5 RBL 12.0 IAW B727 SRM 51-40-2 FIG 1.  (M)
